# SDR AALA201511109023

- Difficulty date: November 3, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 17,112 hours, 14,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, CORROSION ON GUSSET AT FRAME 90 & RBL 30.  REPLACED GUSSET IAW DWG 170-65660-447 & SRM 51-41-02.
